Just one pill of Finpecia 1mg..HELP!!

#1

I took just one pill of 1mg of Finpecia on a Friday night, that’s all it took to get me here. Immediately I found myself losing my libido and immediately masturbated to see how things were and to my surprise…watery ejacuation…I thought this was temporary…but next morning…i googled this stuff and that’s when things got worse…anxiety and depression…Brain fog to my surprise…Not able to concentrate well on my stuff…May be because of my frequent masturbation…to be frank I was a porn addict and a masturbation addict too…I can’t imagine this scenario in my life. After going through the propeciahelp forums I found out that masturbation only makes it worse. Sometimes if I quit masturbating for a day…i felt much better. Till now I ve been daily masturbation once a day since 3 weeks. Had mild testicle pain (very momentary I mean a few secs) but it all went away soon enough. So far I must say my ejacuate quantity increased and so did my sperm count but not completely. Im presently using ashwagandha arishta and triphala ras to help me in my recovery…I need serious help regarding this issue…if possible a good advice…Im really confused and full of regret that I ever took that single pill in my life…Will I recover, Will I gain back my self…Please reply…Suggestions, questions, and advices will be highly appreciated…Thank You
Help me.pdf (180 KB)

#2

Guys response plss… Anyone… Help…

#3

Mate take it easey, relax and look after yourself. You should recover in time.

#4

I’m in the same boat as you. I took one pill and now I’m scared for my life.

#5

Generally how long could take…im nearing 5 weeks mark by this week friday…Still slight ED and some loss of libido…also some emotional confussion…Will it take more time because of masturbation…I eat white rice…eat vitamon c rich fruits and also pomegranates…do they help.?..Do post ur reply soon if possible…Thank You…Vincentv.

#6

You have a great chance of recovery since you only took 1 pill. It could take a few months till you feel %100 again though. I suggest you don’t use anything, eat healthy, exercise and stop visiting this forum in the meanwhile.

#7

Thank You Vanquish…Plss also inform me about the diet I have to take and the type of exercise that I have to do…I eat branless white rice and veg and non veg curries and also play badminton is it bad…?..I masturbate daily once… Many told it doesn’t do anything… It’s nature… I’m still confused… Plss don’t mind answering and sorry if I’m pounding u with lots of questions…Lol… Yeah Ill be sure to stay of this forum for a while… Thanx again…

#8

And yeah… I’m kinda losing very limited body hair from my chest… If it temporary or is it a sign for something…

#9

Man keep eating healthy and rest a lot. Try and let your body heal. It may take a couple months for side effects to go away for some.

#10

Take it easy dude. Panicking like this will only make you feel worse. Don’t eat trash food (fast food, sodas, etc.) and do exercises that make you feel good. And don’t visit this forum for a few months. You’ll only feel worse if you obsess about this. Take it easy and let your body heal itself.

#11

Dudes…Im sorry if im sounding anxious but doyou think i have PFS…Plss help buddies…Plss ask me some queries if possible…u can find out by asking about my sides or symptoms…if i have it or not. Anyone bro…Thanx

#12

i just lost lots of weight…used to be nearly 85 kg…dropped to 80.5 kg…what does that mean…yeah…my right testicle seemed sort of numbed…and im still masturbating…lol. Ruled out sugar from my diet…but continuing dairy products like milk and curd. Im playing Badminton Everyday for 1-2 hrs…Hardcore. Is it necessary to take blood tests or is it just all in my head and must take some time to recovery…? I still miss my horny self and whatever this is…I tihnk im fighting with my own self or immunity… Wish the studies came out with the results to declare the cure for MERCK’s screwed up drug.

#13

i just lost lots of weight…used to be nearly 85 kg…dropped to 80.5 kg…what does that mean…yeah…my right testicle seemed sort of numbed…and im still masturbating…lol. Ruled out sugar from my diet…but continuing dairy products like milk and curd. Im playing Badminton Everyday for 1-2 hrs…Hardcore. Is it necessary to take blood tests or is it just all in my head and must take some time to recovery…? I still miss my horny self and whatever this is…I tihnk im fighting with my own self or immunity… Wish the studies came out with the results to declare the cure for MERCK’s screwed up drug.

#14

Take it easy mate. Just work on improving your health.

#15

VincentV…mate…whatever i post & no matter how much I emphasize…u just throw it away with just 4 simple words…“take it easy dude”…lol. haha…what a situtation i got myself into…LOL

#16

Your problems are very mild, and you’ve been in this situation for less than 2 months, some of us here have full-on PFS for more than 10 years. Your chances of a timely recovery is very high since you only used it once, you just need to be patient. People who try drugs and supplements to cure themselves usually end up worse.

Nowadays there seems to be a trend of one time finasteride users with very mild symptoms who come here totally panicked and expecting an immediate solution. I think it’s psychological for the majority of these people. In any case, there is no known cure for PFS, and this forum is about sharing ideas and experiences.

At this point seeing a doctor who knows about this condition would be a lot more helpful for you than spending your time here.

#17

I am saying take it easy and relax because there is nothing proven we can offer you. Best thing to do is relax as much as possible and look after your health in every way possible. I wish I could offer you more.

I can tell you many have recovered so there is a good chance you will. Just do not do anything to make your sitation worse.

#18

Vanquish dude, I used Ashwagandha arishta for the first 4-5 weeks daily thrice or twice…did i srew myself doing that…or if so, will i recover even from that…this came to my mind since u mentioned about those who used supplements getting worse off. I dont know if i made it worse or not…Thanx for ur cooperation vincentv and vanquish…Hoping for a reply

#19

Yeah…My dad told me to take homeopathy calcium chewable tablets (Vitamin D + etc)…should I stop them…I scared now that I gonna stop everything except my diet if u say so buddy…Thanx in advance

#20

I don’t know about ashwagandha so I can’t comment on that, but I’ve never heard of a post ashwagandha syndrome :stuck_out_tongue: . Get blood tests for calcium and vitamin D to see if you need to use those.